Can Anti cancer medicine cause fatty liver?

can Breast Cancer anti cancer medicine such as Arimidex Therapy for 10 years cause fatty liver?

4 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Arimidex is a hormonal treatment and these generally don't have serious side effects (although 10 years is a REALLY long time to be on it).

    This assumes no allergies and the patient has been taking as directed, including little or no alcohol consumption.

    Many things, from thyroid disease to chemo, can cause fatty liver.

  • Ann
    Lv 4
    4 years ago

    Fatty liver disease affects a whopping 30% of the population. That's 30 out of every 100 people! And some estimates have it at 33%.

    And if you're overweight, it's even worse overweight people are extremely more likely than healthy weight individuals to develop this condition.

    In other words, you're not alone. Not by a long shot.

    Other fatty liver sufferers have reversed their condition, lost weight, and rediscovered their energy, using completely natural remedies. And that means you can, too!

    Keep reading to discover more...

  • castor
    Lv 4
    3 years ago

    A liver could be under pressure for many motives, trauma, drugs, alcohol, or a medicine you will possibly be taking. Your liver is a filter out..those readings are not outrageous yet could desire to be examined..stable success and be nicely.

  • 1 decade ago
Still have questions? Get your answers by asking now.